Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Pech, Clelia, Rietsch, Konstanze (2018) A comparison of Landau-Ginzburg models for odd-dimensional Quadrics. Bulletin of the Institute of Mathematics Academia Sinica, 13 (3). pp. 249-291. ISSN 2304-7909. E-ISSN 2304-7895. (doi:10.21915/BIMAS.2018301) (KAR id:51113)
[thumbnail of LusztigFinalSubmissionPechRietsch.pdf]
Preview
[thumbnail of arXiv preprint]
Preview
This list was generated on Sun Nov 28 02:29:11 2021 GMT.